Aa
Aa
A
A
A
Close
Avatar universal

Forehead Crease

Hi. I am a 16 year old boy with moderate acne.  Fortunately, my doctor has prescribed me Accutane.  Unfortunately, gradually over the past few months, a large, noticeable, indented forhead crease has begun to appear on my head.  It is extremely noticeable and undesirable.  I was wondering two things.  One if the Accutane will help the crease go away.  Two, if not if there is any other useful way to help make this terrible crease to go away.
2 Responses
Sort by: Helpful Oldest Newest
309783 tn?1271958229
Hi Brooklyn, the same thing happened to me when i took accutane. I think it is a sign of dehydration as accutane can affect your liver. Drink loads of water and it will go away when you finish the accutane. Vitamin A-from which accutane is made- smooths your skin out so accutane will not cause a permanent crease in your skin. x
Helpful - 0
Avatar universal
Drinks lots and lots of WATER!  I find myself thirsty and always running to the bathroom.  Water is good for everything...you can't drink too much.
Helpful - 0
Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions